# SDR CALA2009072700398

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 31,217 hours, 16,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Frayed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR LATCH CABLE HAS BROKEN STRANS.  REMOVED AND REPLACED BROKEN CABLE P/N 65C19901-15, NUT BACN10R1OL AND WASHERS NAS1149C1165R.  ARMED AND STOWED PER 737-3/5 MM 25-61-35-402-007.
